Alert archive / Utah / Winter Storm Warnings in 2006

Winter Storm Warning 7, NWS Salt Lake City, UT

February 4, 2006

NWS Salt Lake City, UT issued this winter storm warning at Feb 4, 2006, 2:59 PM MST. It took effect at Feb 4, 2006, 5:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2006, 2:59 PM MST (21:59 UTC)
In effect from
Feb 4, 2006, 5:00 PM MST
Expired
Feb 5, 2006, 11:00 AM MST
In force
18 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 042159
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
259 PM MST SAT FEB 4 2006

...VARIOUS WINTER WEATHER ADVISORIES AND WINTER STORM WARNINGS HAVE
BEEN ISSUED FOR NORTHERN UTAH TONIGHT INTO SUNDAY...

.A FAST MOVING COLD PACIFIC STORM SYSTEM WILL CROSS INTO NORTHERN
UTAH EARLY THIS EVENING AND BE IN COLORADO BY MIDDAY SUNDAY. THE
ASSOCIATED COLD FRONT WILL ARRIVE ALONG THE WASATCH FRONT BETWEEN
6 AND 8 PM THIS EVENING WITH RAIN CHANGING TO SNOW DOWN TO THE
VALLEY FLOORS BY LATE EVENING. STRONG WINDS WILL ACCOMPANY THIS
FRONT AS WELL AS FOR SEVERAL HOURS BEHIND THE FRONT ESPECIALLY IN
THE MOUNTAINS. SNOW WILL TAPER OFF BY MIDDAY SUNDAY.

UTZ008-050600-
/O.UPG.KSLC.SB.Y.0006.060205T0000Z-060205T1800Z/
/O.NEW.KSLC.WS.W.0007.060205T0000Z-060205T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-
259 PM MST SAT FEB 4 2006

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST SUNDAY.
THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WINTER STORM WARNING IS FOR THE WASATCH MOUNTAINS SOUTH OF
I-80.

SNOW ACCUMULATIONS OF 10-15 INCHES ARE EXPECTED BY MIDDAY SUNDAY.
STRONG WINDS OF 30-45 MPH WILL ACCOMPANY THE SNOW WITH GUSTS IN
EXCESS OF 75 MPH POSSIBLE ON THE HIGHER RIDGES AND PEAKS WITH THE
ARRIVAL OF THE COLD FRONT. THIS WILL CAUSE CONSIDERABLE BLOWING
AND DRIFTING SNOW...AS WELL AS RESTRICT VISIBILITIES TO NEAR ZERO
AT TIMES.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ007-009-050600-
/O.CON.KSLC.SB.Y.0006.060205T0000Z-060205T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WESTERN UINTA MOUNTAINS-
259 PM MST SAT FEB 4 2006

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SUNDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SUNDAY. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR THE MOUNTAINS OF
NORTHERN UTAH INCLUDING THE NORTHERN WASATCH RANGE AND WESTERN UINTA
MOUNTAINS.

SNOW ACCUMULATIONS OF 6-12 INCHES ARE EXPECTED BY MIDDAY SUNDAY.
STRONG WINDS OF 20-35 MPH WILL ACCOMPANY THE SNOW WITH GUSTS AS
HIGH AS 60 MPH POSSIBLE WITH THE ARRIVAL OF THE COLD FRONT
CAUSING CONSIDERABLE BLOWING AND DRIFTING SNOW. VISIBILITIES
COULD BE RESTRICTED TO NEAR ZERO AT TIMES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

UTZ006-050600-
/O.CON.KSLC.SN.Y.0011.060205T0000Z-060205T1800Z/
WASATCH MOUNTAIN VALLEYS-
259 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

THIS SNOW ADVISORY IS FOR THE MOUNTAIN VALLEYS OF NORTHERN UTAH.
SNOW ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED IN PARK CITY AND
THE PINE VIEW VALLEY AREAS WHILE LESSER AMOUNTS OF 1-3 INCHES ARE
EXPECTED IN THE HEBER VALLEY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ002-003-050600-
/O.CON.KSLC.SN.Y.0011.060205T0200Z-060205T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
259 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM MST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
MST SUNDAY. 

THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT.
SNOW ACCUMULATIONS OF 1-3 INCHES ARE EXPECTED ON THE VALLEY FLOOR
BY LATE SUNDAY MORNING. BENCHES OF TOOELE AND SALT LAKE
COUNTIES...AS WELL AS THE BENCHES OF THE NORTHERN WASATCH FRONT
SOUTH OF OGDEN...CAN EXPECT 2-5 INCHES OF SNOW. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS45 KSLC 050552
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1052 PM MST SAT FEB 4 2006

...VARIOUS WINTER WEATHER ADVISORIES AND WINTER STORM WARNINGS
HAVE BEEN ISSUED FOR NORTHERN UTAH TONIGHT INTO SUNDAY...

.A COLD FRONT MOVED THROUGH NORTHERN UTAH SATURDAY EVENING. SNOW
SHOWERS WILL CONTINUE IN THE WAKE OF THE FRONT THROUGH SUNDAY
MORNING. HIGH PRESSURE WILL SLOWLY TAKE CONTROL OF THE WEATHER
PATTERN EARLY NEXT WEEK.

UTZ008-051400-
/O.CON.KSLC.WS.W.0007.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-
1052 PM MST SAT FEB 4 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

THIS WINTER STORM WARNING IS FOR THE WASATCH MOUNTAINS SOUTH OF I-
80.

SNOW ACCUMULATIONS OF 10-15 INCHES ARE EXPECTED BY MIDDAY SUNDAY.
STRONG WINDS OF 30-45 MPH WILL ACCOMPANY THE SNOW WITH GUSTS IN
EXCESS OF 75 MPH ON THE HIGHER RIDGES AND PEAKS THROUGH TONIGHT.
THIS WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW...AS WELL
AS RESTRICT VISIBILITIES TO NEAR ZERO AT TIMES.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ007-009-051400-
/O.CON.KSLC.SB.Y.0006.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WESTERN UINTA MOUNTAINS-
1052 PM MST SAT FEB 4 2006

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SUNDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST SUNDAY. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR THE MOUNTAINS OF
NORTHERN UTAH INCLUDING THE NORTHERN WASATCH RANGE AND WESTERN
UINTA MOUNTAINS.

ADDITIONAL SNOW ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED BY
MIDDAY SUNDAY. STRONG WINDS OF 20-35 MPH WILL CONTINUE TONIGHT
WITH RIDGE TOP GUSTS AS HIGH AS 60 MPH...CAUSING CONSIDERABLE
BLOWING AND DRIFTING SNOW. VISIBILITIES COULD BE RESTRICTED TO
NEAR ZERO AT TIMES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

UTZ002-003-006-051400-
/O.CON.KSLC.SN.Y.0011.000000T0000Z-060205T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
WASATCH MOUNTAIN VALLEYS-
1052 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT
AND THE MOUNTAIN VALLEYS OF NORTHERN UTAH. SNOW ACCUMULATIONS OF
3-6 INCHES ARE EXPECTED IN PARK CITY AND THE PINE VIEW VALLEY
AREAS WHILE LESSER AMOUNTS OF 1-3 INCHES ARE EXPECTED IN THE HEBER
VALLEY AND ON BENCH AREAS OF THE NORTHERN AND CENTRAL WASATCH FRONT.

SNOW SHOWERS HAVE DECREASED OVER NORTHERN UTAH BUT ARE EXPECTED TO
RE-DEVELOP AFTER MIDNIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 051129
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
429 AM MST SUN FEB 5 2006

.A COLD AND UNSTABLE NORTHWEST FLOW WILL BE OVER UTAH THIS
MORNING. THIS WILL RESULT IN NUMEROUS SNOW SHOWERS OVER THE
MOUNTAINS AND MOUNTAIN VALLEYS OF NORTHERN UTAH MIDDAY. THE
SHOWERS WILL TAPER OFF DURING THE AFTERNOON HOURS. HIGH PRESSURE
WILL TAKE CONTROL OF THE WEATHER PATTERN FOR THE REST OF THE WEEK.

UTZ002-003-051230-
/O.CAN.KSLC.SN.Y.0011.000000T0000Z-060205T1800Z/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
429 AM MST SUN FEB 5 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE NORTHERN WASATCH FRONT AND THE SALT LAKE AND
TOOELE VALLEYS. SCATTERED SNOW SHOWERS WILL CONTINUE
TODAY...MAINLY ALONG THE EAST BENCH...WITH LITTLE IF ANY
ADDITIONAL ACCUMULATION EXPECTED.

$$

UTZ008-051800-
/O.CON.KSLC.WS.W.0007.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-
429 AM MST SUN FEB 5 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

THIS WINTER STORM WARNING IS FOR THE WASATCH MOUNTAINS SOUTH OF 
I-80.

ADDITIONAL SNOW ACCUMULATIONS OF 2-6 INCHES ARE EXPECTED THIS
MORNING. GUSTY WINDS OF 20-30 MPH WILL CONTINUE IN MANY AREAS WITH
LOCAL GUSTS IN EXCESS OF 50 MPH ON THE HIGHER RIDGES AND PEAKS
THROUGH THIS MORNING. THIS WILL CAUSE AREAS OF BLOWING AND DRIFTING
SNOW RESTRICTING VISIBILITIES TO NEAR ZERO AT TIMES. 

THE SNOW SHOWERS WILL SLOWLY TAPER OFF DURING THE AFTERNOON.


$$

UTZ007-009-051800-
/O.CON.KSLC.SB.Y.0006.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WESTERN UINTA MOUNTAINS-
429 AM MST SUN FEB 5 2006

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST THIS MORNING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM
MST THIS MORNING. 

THIS SNOW AND BLOWING SNOW ADVISORY IS FOR THE MOUNTAINS OF
NORTHERN UTAH INCLUDING THE NORTHERN WASATCH RANGE AND WESTERN
UINTA MOUNTAINS.

ADDITIONAL SNOW ACCUMULATIONS OF 2-4 INCHES ARE EXPECTED THIS MORNING.
WINDS OF 15-25 MPH WILL CONTINUE THIS MORNING WITH RIDGE TOP GUSTS AS
OVER 45 MPH...CAUSING AREAS OF BLOWING AND DRIFTING SNOW.
VISIBILITIES COULD BE RESTRICTED TO NEAR ZERO AT TIMES. THE SNOW
SHOWERS WILL SLOWLY TAPER OFF THIS AFTERNOON.


$$

UTZ006-051800-
/O.CON.KSLC.SN.Y.0011.000000T0000Z-060205T1800Z/
WASATCH MOUNTAIN VALLEYS-
429 AM MST SUN FEB 5 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAIN VALLEYS. ADDITIONAL SNOW
ACCUMULATIONS OF 2-3 INCHES ARE EXPECTED IN THE PARK CITY AND
KAMAS AREAS WHILE AMOUNTS AROUND 1 INCH OR LESS ARE EXPECTED IN THE
HEBER VALLEY AND IN THE VALLEYS NORTH OF I-80. THE SNOW SHOWERS
WILL SLOWLY TAPER OFF THIS AFTERNOON.


$$
000 
WWUS45 KSLC 051752
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1052 AM MST SUN FEB 5 2006


UTZ008-051900-
/O.EXP.KSLC.WS.W.0007.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-
1052 AM MST SUN FEB 5 2006

...WINTER STORM WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WINTER STORM WARNING FOR THE WASATCH MOUNTAINS WILL BE ALLOWED
TO EXPIRE AT 11 AM MST THIS MORNING. RIDGETOP WINDS WHICH HAVE
GUSTED IN EXCESS OF 70 MPH THIS MORNING WILL CONTINUE TO WEAKEN
INTO THE EARLY AFTERNOON. OCCASIONAL GUSTS OF 50 TO 60 MPH WILL
REMAIN POSSIBLE INTO THE EARLY AFTERNOON HOURS. OTHERWISE
LINGERING SNOW SHOWERS MAY PRODUCE AN ADDITIONAL INCH OR SO OF
ACCUMULATION BEFORE ENDING BY LATE THIS AFTERNOON.

$$

UTZ007-009-051900-
/O.EXP.KSLC.SB.Y.0006.000000T0000Z-060205T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WESTERN UINTA MOUNTAINS-
1052 AM MST SUN FEB 5 2006

...SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS
MORNING...

THE SNOW AND BLOWING SNOW ADVISORY FOR THE WASATCH MOUNTAINS NORTH
OF INTERSTATE 80...AS WELL AS THE WESTERN UINTA MOUNTAINS...WILL
BE ALLOWED TO EXPIRE AT 11 AM MST THIS MORNING. LINGERING SNOW
SHOWERS MAY PRODUCE AN ADDITIONAL INCH OR SO OF ACCUMULATION
BEFORE ENDING BY LATE THIS AFTERNOON.

$$

UTZ006-051900-
/O.EXP.KSLC.SN.Y.0011.000000T0000Z-060205T1800Z/
WASATCH MOUNTAIN VALLEYS-
1052 AM MST SUN FEB 5 2006

...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE SNOW ADVISORY WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAIN
VALLEYS WILL BE ALLOWED TO EXPIRE AT 11 AM MST THIS MORNING.
LINGERING SNOW SHOWERS MAY PRODUCE AN ADDITIONAL INCH OR SO OF
ACCUMULATION BEFORE ENDING BY LATE THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Feb 4, 10:30 AM MST, 4 hours 29 minutes earlier.

Area forecast discussion, Feb 4, 10:30 AM MST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MST SAT FEB 4 2006

.SYNOPSIS...THE NEXT PACIFIC STORM WILL SEND A COLD FRONT INTO UTAH
LATE TODAY AND THROUGH THE STATE TONIGHT. A COLD MOIST NORTHWEST FLOW
WILL BE OVER NORTHERN UTAH SUNDAY. HIGH PRESSURE ALOFT WILL RETURN
FOR NEXT WEEK.

&&

.DISCUSSION...MORNING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS
DEPICT SHORTWAVE TROUGH TRANSLATING THROUGH PACIFIC NORTHWEST WITH
130KT JET STREAK LOCATED WITHIN BASE OF THIS TROUGH. TIGHT 700MB
BAROCLINIC ZONE ADVANCING ACROSS WESTERN ID/WESTERN NV WITH
ASSOCIATED SURFACE FRONT LOCATED NEAR OR/ID BORDER STRETCHING BACK
INTO FAR NORTHWEST NV TO THE NW OF KWMC...BASED ON SURFACE OBS AND
3-HOUR PRESSURE RISES ACROSS MUCH OF OR/NORTHERN CA. THIS TROUGH AND
ASSOCIATED JET STREAK WILL PROPAGATE THROUGH NORTHERN AND CENTRAL
UTAH THIS EVENING.

EXPECT THIS FRONT TO REACH THE WASATCH FRONT AROUND THE 01Z
TIMEFRAME. HOWEVER NAM/RUC BOTH SUGGEST 700/500 COLD ADVECTION TO
OVERSPREAD THE REGION AHEAD OF THIS FRONT. THIS MAY ALLOW SNOW
SHOWERS TO DEVELOP ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH BY
LATE THIS AFTERNOON. EXPECT A BURST OF HEAVY PRECIPITATION
ALONG THE SURFACE FRONT EARLY THIS EVENING...ALONG WITH STRONG WIND
GUSTS POSSIBLY IN EXCESS OF 40 MPH ALONG THE WASATCH FRONT.
PRECIPITATION SHOULD TURN OVER TO SNOW WITHIN AN HOUR OR TWO OF
FROPA AS STRONG 700MB COLD ADVECTION SPREADS ACROSS THE AREA.
MOUNTAIN ZONES MAY SEE WIND GUSTS IN EXCESS OF 60 MPH WITH FROPA.
ADDITIONALLY MAY SEE A WEAK LAKE EFFECT EVENT LATE TONIGHT ACROSS
SOUTHERN SALT LAKE/EASTERN DAVIS COUNTIES. PROGGED 700MB TEMPS
AROUND -14C LATE TONIGHT COMBINED WITH LAKE TEMPS AROUND 1-2C ARE
MARGINALLY SUPPORTIVE FOR DEVELOPMENT OF LAKE BANDS. INSTABILITY
REMAINS ACROSS NORTHERN UT THROUGH MORNING HOURS SUNDAY BEFORE
WARMING ALOFT ASSOCIATED WITH SHORTWAVE RIDGE BUILDS ACROSS REGION
SUNDAY AFTERNOON.

HAVE GONE AHEAD AND ISSUED A SNOW ADVISORY FOR NORTHERN/CENTRAL
WASATCH FRONT AND WASATCH MOUNTAIN VALLEYS FOR THIS EVENING THROUGH
THURSDAY MORNING. MOST VALLEY LOCATIONS WILL LIKELY BE IN THE 1-3
INCH RANGE WITH 2-5 INCHES EXPECTED ALONG THE BENCHES. ADDITIONALLY
HAVE ISSUED A SNOW AND BLOWING SNOW ADVISORY FOR WASATCH AND WESTERN
UINTA MOUNTAINS TO ACCOUNT FOR COMBINATION OF SNOW AND STRONG WINDS
WITH FROPA.

LASTLY...MAY NEED TO ISSUE A WIND ADVISORY THIS AFTERNOON FOR
SOUTHWEST UT...AS WINDS ASSOCIATED WITH FROPA LATE TONIGHT...ALONG
WITH 700MB COLD ADVECTION AND NORTHERLY GRADIENT LATE TONIGHT
THROUGH SUNDAY MORNING...WILL SUPPORT GUSTY GAP WINDS.

&&

.AVIATION...RELATIVELY STRONG COLD FRONT WILL REACH SLC ABOUT 6PM
GIVE OR TAKE 1/2 HR. THERE IS ABOUT A 40 PERCENT CHANCE THAT
NORTHWEST WINDS COULD GUST TO 35-40 MPH WITH THE COLD FRONT. RAIN
SHOWERS WILL OCCUR WITH THE FRONT BUT WILL CHANGE OVER TO SNOW
BETWEEN 8 AND 9PM. SNOW WILL OCCUR TONIGHT WITH GENERAL IFR
CONDITIONS BUT TEMPORARY LIFR CONDITIONS ARE POSSIBLE BETWEEN 9PM
AND 12AM. SNOW ACCUMULATIONS OF 1-3 INCHES ARE EXPECTED BY SUNDAY
MORNING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW AND BLOWING SNOW ADVISORY 5 PM TODAY THROUGH 11 AM SUNDAY
     ZONES UTZ007>009.

     SNOW ADVISORY 5 PM TODAY THROUGH 11 AM SUNDAY UTZ006.

     SNOW ADVISORY 7 PM TODAY THROUGH 11 AM SUNDAY UTZ002>003.

WY...NONE.

&&

PUBLIC...SEAMAN
AVIATION...STRUTHWOLF
Hazardous weather outlook, Feb 4, 5:00 AM MST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 AM MST SAT FEB 4 2006

UTZ001>021-WYZ021-051300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
500 AM MST SAT FEB 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO NORTHERN UTAH LATE THIS AFTERNOON THEN
SOUTH THROUGH THE STATE TONIGHT BRINGING COLDER TEMPERATURES.
SIGNIFICANT SNOWFALL IS POSSIBLE IN THE NORTHERN MOUNTAINS TONIGHT.
SNOWFALL IN THE VALLEYS IS NOT EXPECTED TO BE HEAVY BUT LOCAL
SIGNIFICANT ACCUMULATIONS ARE POSSIBLE ALONG THE BENCHES OF THE
WASATCH FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD NORTHWEST FLOW WILL BE OVER THE AREA SUNDAY WITH SNOW SHOWERS
OVER THE NORTHERN MOUNTAINS...WHERE ADDITIONAL SIGNIFICANT
ACCUMULATIONS ARE POSSIBLE. SNOW WILL END BY SUNDAY EVENING.

HIGH PRESSURE WILL RETURN TO THE REGION MONDAY AND REMAIN FOR THE
BALANCE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:48 AM MSTSnow and Blowing Snow AdvisorySLC25 hr
Feb 4, 9:48 AM MSTSnow AdvisorySLC25 hr
Feb 4, 3:14 PM MSTWind AdvisorySLC3 hr
Feb 4, 3:14 PM MSTWind AdvisorySLC24 hr

Nearby

Winter Storm Warnings in Utah, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.